# SDR USAA2014040300001

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004200301
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, CORROSION ON AFT RT CORNER SHAPE FITTING AT FRAME 68, STRINGER 31L & Z-500.  REPLACED AFT RT CORNER SHAPE FITTING AT FRAME 68, STRINGER 31L & Z-500 IAW SRM 51-42-11 & 51-72-11.
